Journal of Symbolic Logic 7 (2):93-95 (1942)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2266307
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 62,388
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Widerspruchsfreier Aufbau der Logik I.Wilhelm Ackermann - 1950 - Journal of Symbolic Logic 15 (1):33-57.

Add more citations

Similar books and articles

Zur Widerspruchsfreiheit Einer Typenfreien Logik.W. Ackermann - 1955 - Journal of Symbolic Logic 20 (1):67-67.
Das System der Leibnizschen Logik.W. Lenzen - 1995 - Tijdschrift Voor Filosofie 57 (1):167-167.


Added to PP index

Total views
2 ( #1,405,220 of 2,445,546 )

Recent downloads (6 months)
1 ( #457,182 of 2,445,546 )

How can I increase my downloads?


My notes